MathSciNet Relay Station
MathSciNet bibliographic data
MR2048558 60G60 (60F05 60F10 60K35 82B31)
Abadi, M.; Chazottes, J.-R.; Redig, F.; Verbitskiy, E. Exponential distribution for the occurrence of rare patterns in Gibbsian random fields. Comm. Math. Phys. 246 (2004), no. 2, 269–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement